advertisement
Question
Posted by: Play | 2010/03/18

Low Testosterone &  Erectile Dysfunction

I have been on steroids for long periods. My testosterone levels are Zero. I struggle to get erection and almost impossible to maintain an erection. It affect my health and relationship. What can i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The difficulty with the erection is most likely due to the low testosterone level as this hormone is required to 'prime' the penis. I recommend that you go to an endocrinologist as you will need a full assessment and possibly hormone therapy. It may be that hormone therapy together with one of the pills like viagra, levitra or cialis could help restore your erection.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2010/03/18

The difficulty with the erection is most likely due to the low testosterone level as this hormone is required to 'prime' the penis. I recommend that you go to an endocrinologist as you will need a full assessment and possibly hormone therapy. It may be that hormone therapy together with one of the pills like viagra, levitra or cialis could help restore your erection.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement